| Model Number |
35700BAX2 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a spectrum pump infused too quickly (over infused) during patient infusion.The programmed infusion parameters were expected to be 30 ml volume to be infused, with the corresponding infusion time and flow rate set accordingly.However, the actual delivered volume was 300 ml.The patient was connected to the pump during the event.According to the clinician, the pump was programmed to infuse 30 ml, but 300 ml was delivered.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1 initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.